# SDR HALA0600835

- Difficulty date: October 30, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-300
- Aircraft serial: 33467
- Aircraft time: 14,992 hours, 2,875 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Cap
- Condition: Leaking
- Location: Spoiler Actuator
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

C HYD SYS PRESS " DISPLAY ON EICAS QTY READING IS .45 RF IN TIME, PUMPS OFF.  T/S C HYD SYSTEM PER FIM 29-11-00 FOUND LT NR 3 OUTBOARD SPOILER ACTUATOR LEAKING AT FILTER CAP DUE TO DAMAGED O-RING.  REMOVED AND REPLACED O-RING PER AMM 27-61-00.  LEAK CHECK CARRIED OUT PER AMM 29-11-00.  NO LEAKS.   AIRCRAFT DIVERTED INTO LAX, WHERE AN UNEVENTFUL LANDING WAS MADE.
